Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Having progressive pain from right rib cage to my right shoulder. Had ovarian cyst. ER and blood analysis done. Cause and remedy?

I have been having what I thought was galbladder pain. Under the right rib cage and into my right shoulder. I've had bad problems with ovarian cysts the past 5 years and am positive I have one on my right ovary that has been there around a month. The pain for both are getting worse every day. It landed me in the er and my bloodwork was okay along with a negative ultrasound for galstones. Can a cyst cause pain under the rib cage or are these 2 different problems. Either way I am absolutely MISERABLE.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
What is the size of your ovarian cyst? Unless it is very large ,cant be blamed for your symptom.Chest Xray/CT Chest may be needed to rule out any chest problems.This can be inflammation of muscles-myositis
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor